loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Samaherni M. Dias ; Aldayr D. Araujo and Pablo J. Alsina

Affiliation: Federal University of Rio Grande do Norte, Brazil

ISBN: 978-972-8865-83-2

Keyword(s): Variable Structure Systems, Adaptive Control, Decoupling, Nonholonomic Mobile Robot.

Related Ontology Subjects/Areas/Topics: Control and Supervision Systems ; Informatics in Control, Automation and Robotics ; Robotics and Automation

Abstract: This paper is addressed to dynamic control problem of nonholonomic differential wheeled mobile robot. It presents a dynamic controller to mobile robot, which requires only information of the robot configuration, that are collected by an absolute positioning system. The control strategy developed uses a linear representation of mobile robot dynamic model. This linear model is decoupled into two single-input single-output systems, one to linear displacement and one to angle of robot. For each resulting system is designed a dual-mode adaptive robust controller, which uses as inputs the reference signals calculated by a kinematic controller. Finally, simulation results are included to illustrate the performance of the closed loop system.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 35.168.111.191

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
M. Dias S.; D. Araujo A.; J. Alsina P. and (2007). A DUAL MODE ADAPTIVE ROBUST CONTROLLER FOR DIFFERENTIAL DRIVE TWO ACTUATED WHEELED MOBILE ROBOT.In Proceedings of the Fourth International Conference on Informatics in Control, Automation and Robotics - Volume 4: ICINCO, ISBN 978-972-8865-83-2, pages 39-44. DOI: 10.5220/0001630900390044

@conference{icinco07,
author={Samaherni {M. Dias} and Aldayr {D. Araujo} and Pablo {J. Alsina}},
title={A DUAL MODE ADAPTIVE ROBUST CONTROLLER FOR DIFFERENTIAL DRIVE TWO ACTUATED WHEELED MOBILE ROBOT},
booktitle={Proceedings of the Fourth International Conference on Informatics in Control, Automation and Robotics - Volume 4: ICINCO,},
year={2007},
pages={39-44},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001630900390044},
isbn={978-972-8865-83-2},
}

TY - CONF

JO - Proceedings of the Fourth International Conference on Informatics in Control, Automation and Robotics - Volume 4: ICINCO,
TI - A DUAL MODE ADAPTIVE ROBUST CONTROLLER FOR DIFFERENTIAL DRIVE TWO ACTUATED WHEELED MOBILE ROBOT
SN - 978-972-8865-83-2
AU - M. Dias, S.
AU - D. Araujo, A.
AU - J. Alsina, P.
PY - 2007
SP - 39
EP - 44
DO - 10.5220/0001630900390044

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.